Optimized Hermite-Gaussian ansatz functions for dispersion-managed solitons

P. Tchofo Dinda, Nakkeeran Kaliyaperumal, A. B. Moubissi

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

By theoretical analysis, we show that the usual procedure of simply projecting the dispersion-managed (DM) soliton profile onto the basis of an arbitrary number of Hermite-gaussian (HG) polynomials leads to relatively accurate ansatz functions, but does not correspond to the best representation of DM solitons. Based on the minimization of the soliton dressing, we present a simple procedure, which provides highly accurate representation of DM solitons on the basis of a few HG polynomials only. (C) 2001 Elsevier Science B.V. All rights reserved.

Original languageEnglish
Pages (from-to)427-433
Number of pages6
JournalOptics Communications
Volume187
Publication statusPublished - 2001

Keywords

  • dispersion-managed solitons
  • hermite-gaussian ansatz
  • optical fibers
  • collective variables
  • PULSE

Cite this

Optimized Hermite-Gaussian ansatz functions for dispersion-managed solitons. / Tchofo Dinda, P.; Kaliyaperumal, Nakkeeran; Moubissi, A. B.

In: Optics Communications, Vol. 187, 2001, p. 427-433.

Research output: Contribution to journalArticle

@article{384fdd1e99eb437c85974d47c30408f2,
title = "Optimized Hermite-Gaussian ansatz functions for dispersion-managed solitons",
abstract = "By theoretical analysis, we show that the usual procedure of simply projecting the dispersion-managed (DM) soliton profile onto the basis of an arbitrary number of Hermite-gaussian (HG) polynomials leads to relatively accurate ansatz functions, but does not correspond to the best representation of DM solitons. Based on the minimization of the soliton dressing, we present a simple procedure, which provides highly accurate representation of DM solitons on the basis of a few HG polynomials only. (C) 2001 Elsevier Science B.V. All rights reserved.",
keywords = "dispersion-managed solitons, hermite-gaussian ansatz, optical fibers, collective variables, PULSE",
author = "{Tchofo Dinda}, P. and Nakkeeran Kaliyaperumal and Moubissi, {A. B.}",
year = "2001",
language = "English",
volume = "187",
pages = "427--433",
journal = "Optics Communications",
issn = "0030-4018",
publisher = "Elsevier Science B. V.",

}

TY - JOUR

T1 - Optimized Hermite-Gaussian ansatz functions for dispersion-managed solitons

AU - Tchofo Dinda, P.

AU - Kaliyaperumal, Nakkeeran

AU - Moubissi, A. B.

PY - 2001

Y1 - 2001

N2 - By theoretical analysis, we show that the usual procedure of simply projecting the dispersion-managed (DM) soliton profile onto the basis of an arbitrary number of Hermite-gaussian (HG) polynomials leads to relatively accurate ansatz functions, but does not correspond to the best representation of DM solitons. Based on the minimization of the soliton dressing, we present a simple procedure, which provides highly accurate representation of DM solitons on the basis of a few HG polynomials only. (C) 2001 Elsevier Science B.V. All rights reserved.

AB - By theoretical analysis, we show that the usual procedure of simply projecting the dispersion-managed (DM) soliton profile onto the basis of an arbitrary number of Hermite-gaussian (HG) polynomials leads to relatively accurate ansatz functions, but does not correspond to the best representation of DM solitons. Based on the minimization of the soliton dressing, we present a simple procedure, which provides highly accurate representation of DM solitons on the basis of a few HG polynomials only. (C) 2001 Elsevier Science B.V. All rights reserved.

KW - dispersion-managed solitons

KW - hermite-gaussian ansatz

KW - optical fibers

KW - collective variables

KW - PULSE

M3 - Article

VL - 187

SP - 427

EP - 433

JO - Optics Communications

JF - Optics Communications

SN - 0030-4018

ER -